Bulletin of the American Mathematical Society

Remarks on regularity of methods of summation

G. E. Forsythe and A. C. Schaeffer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 48, Number 12 (1942), 863-865.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183504863

Mathematical Reviews number (MathSciNet)
MR0007063

Zentralblatt MATH identifier
0061.12004

Citation

Forsythe, G. E.; Schaeffer, A. C. Remarks on regularity of methods of summation. Bulletin of the American Mathematical Society 48 (1942), no. 12, 863--865. http://projecteuclid.org/euclid.bams/1183504863.


Export citation

See also

  • Cited work: J. D. Tamarkin. On the notion of regularity of methods of summation of infinite series. Bull. Amer. Math. Soc., Volume 41, Number 4 (1935), 241--243.